# SDR IXX2008F00089

- Difficulty date: July 30, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 100,218 hours, 32,355 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT ATN 802, DURING CRUISE FROM KTOL, GEAR DOOR NOT LATCHED LIGHT CAME ON INTERMITTENT.  THE CREW ACCOMPLISHED ABNORMAL CHECK 3-13-01.  THE CREW LANDED IN KLAX WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND BAD MAIN LANDING DOOR SWITCH.  MAINTENANCE REPLACED SWITCH.  OPERATIONAL CHECK GOOD IAW EO 32-DC8-3730, DC8 MAINTENANCE MANUAL 32-8.  ACFT HAS RETURNED TO SERVICE.  (S)
